MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) medical center.
 
Event or Problem Description
It was reported that stent damage occurred.The patient underwent endovascular therapy (evt) of the 90% stenosed target lesion located in the moderately tortuous and mildly calcified common iliac artery (cia) to external iliac artery (eia).An 8x100x120 epic vascular stent was advanced for treatment using an approach from the upper extremities.However, a residual stenosis was observed at the origin of the cia which was treated with an 8.0x40x135 cm express ld vascular stent and completing the procedure.Fifteen days later, claudication symptoms recurred, and the patient visited the clinic for an outpatient consultation.The evt was therefore re-performed as thrombus occlusion was suspected based on echocardiographic findings.Angiography confirmed that the express ld vascular stent had flattened causing vessel occlusion and obstructed blood flow.After crossing the guidewire into the flattened stent, a 10x40x120 epic vascular stent was implanted from the inside of the express ld stent to confirm expansion.The procedure was completed.2 weeks later, fluoroscopy revealed that the express ld and 10x40x120 epic vascular stents had also flattened in the same way.However, no recurrence of symptoms was observed at that time.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19074179
Report Number2124215-2024-17458
Device Sequence Number6900382
Product Code NIO
UDI-Device Identifier08714729805007
UDI-Public08714729805007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0032322197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown